# SDR ASOA201907097068

- Difficulty date: July 9, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 21 CRACKED. CUTOUT DAMAGE, FABRICATED AND INSTALLED FILLER, DOUBLER AND SHIM. AIRCRAFT STILL IN C CHECK.
